After 30 years of taking Lorazepam 1mg 3 times a day, my (present new) psychiatrist has switched me to Diazepam 5mg 3 times a day, after having said that the effects of the long term use of the Lorazepam has become too much and become a form of overdosing, and contributed to my depression becoming more severe. I have started on this, but have certain side effects. What side effects should be expected with this kind of change, after such a long time?
You could have a variety of side effects. Everyone is different so its hard to say which you will have. Valium (diazepam) is a longer acting benzo whereas lorazepam is shorter acting so your probably having withdrawals because your not getting the same equal amounts. 10 mg diazepam is equal to 1 mg lorazepam.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2010 • 1 answer
Posted 24 Jan 2011 • 4 answers
Posted 13 Jan 2013 • 1 answer
Panic Disorder - Is anyone on a large Quantity of lorazepam? I would like to know how people cope on
Posted 22 May 2013 • 2 answers
Can I reduce 2mg of clonazepam to 1mg for 7 days then quit . I just came off of loraz. C/T .Want of?
Posted 19 days ago • 1 answer